# SDR FDEA201009013243

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 32,680 hours, 19,459 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 2075621
- Part serial: 84507
- Condition: Failed
- Location: Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM DSM, THE LT PACK TRIPPED AND THE LT DUCT OVERHEAT LIGHT ILLUMINATED.  THIS WAS ACCOMPAINED BY THE USUAL ODOR OF A PACK OVERHEATING  AND SMOKE IN THE COCKPIT.  QRH PROCEDURES ELIMINATED THE SMOKE & REESTABLISHED THE LT PACK.  GIVEN THE OUTSIDE AIR TEMPERATURE AT DSM OF 21 DEGREES C, FOUND COOLING FAN GETTING POWER  BUT FAN NOT OPERATING JUST HUMMING WITH A BURN SMELL COMING FROM FAN.  R & R LT PACK COOLING FAN REF AMM 21-56-091-4.
